Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On universal primitive functions


Authors: Xiao-Xiong Gan and Karl R. Stromberg
Journal: Proc. Amer. Math. Soc. 121 (1994), 151-161
MSC: Primary 26B35
MathSciNet review: 1191868
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper generalizes Marcinkiewicz's universal primitive on pointwise a.e. convergence directly to higher-dimensional spaces. It is also proved that the set of all universal primitive functions with respect to some given nonzero null sequence is residual and, hence, dense in the Banach space $ C({I^n},{\mathbb{R}^m})\forall n,m \in \mathbb{N}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26B35

Retrieve articles in all journals with MSC: 26B35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1191868-X
PII: S 0002-9939(1994)1191868-X
Keywords: Universal primitive, universal function
Article copyright: © Copyright 1994 American Mathematical Society